# SDR 2001FA0000680

- Difficulty date: November 20, 2001
- Submitted: December 20, 2001
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED IN PORT NR 1 WHILE APPLYING PRESSURE DURING TESTING.  HOUSING HAD LIQUID PENETRANT INSPECTION ACCOMPLISHED PRIOR TO TESTING, WITH NO DEFECTS NOTED.  MATERIAL THICKNESS OF PORT NR 1 IS THIN.  FATIGUE AND POSSIBLY THE INSTALLATION AND TORQUING OF THE FITTING COULD CONTRIBUTE OVER A PERIOD OF TIME.
